# SDR RMXA060220097133

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N370SS
- Make and model: Bolkms BK117B2
- Aircraft serial: 7133
- Aircraft time: 14,318 hours, 64,284 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 1173040338
- Condition: Cracked
- Location: Tailboom
- Part time: 14,318 hours, 64,284 cycles
- Component: Tailboom Assy
- Component part number: 11730052V003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP , A 1 INCH LONG CRACK WAS DISCOVERED IN THE SKIN OF THE TAILBOOM VERTICAL FIN, AT THE ACCESS COVER OPENING AT THE TOP OF THE VERTICAL FIN.
